MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; EQUINOXE REVERSE 46MM HUMERAL LINER +2.5

EXACTECH, INC. EQUINOXE; EQUINOXE REVERSE 46MM HUMERAL LINER +2.5
Model Number EQUINOXE REVERSE 46MM HUMERAL LINER +2.5
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant devices: equinoxe reverse glenosphere, 46mm (cn: 320-01-46; sn: (b)(4)); equinoxe reverse glenoid plate (cn: 320-15-01; sn: (b)(4)); equinoxe humeral stem, primary, press-fit, 17mm (cn: 300-01-17; sn: (b)(4)), equinoxe reverse tray adapter plate tray, +5 (cn: 320-10-04; sn: (b)(4)); equinoxe reverse torque defining screw (cn: 320-20-00; sn: (b)(4)); equinoxe reverse locking screw (cn: 320-15-05; sn: (b)(4)); equinoxe reverse compression screw/locking cap kit, 4.5 x 22mm (cn: 320-20-22; sn: (b)(4)); equinoxe reverse compression screw/locking cap kit, 4.5 x 26mm (cn: 320-20-26; sn: (b)(4)); equinoxe reverse compression screw/locking cap kit, 4.5 x 18mm (cn: 320-20-18; sn: (b)(4)); equinoxe reverse compression screw/locking cap kit, 4.5 x 26mm (cn: 320-20-26; sn: (b)(4)).
 
Event or Problem Description
In 2017 patient had a reverse left shoulder replacement with exactech components.In late 2018 the plastic cup between the two metal elements came out.The plastic cup came out while patient was doing physical therapy for right shoulder traditional replacement (also exactech components).
 
Additional Manufacturer Narrative
Section h10: (b2) outcomes attributed to adverse event: added check for hospitalization - initial or prolonged.(d4) expiration date: 07-mar-2021.(d6) if implanted, give date: on (b)(6) 2017.(d7) if explanted, give date: on (b)(6) 2019.(d11) concomitant medical products and therapy dates.(e3) occupation: physician.(e4) initial reporter also sent report to fda? no.(g5) pma/510(k) number: k063569.(h3) the revision reported was likely the result of either incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), complete wear of the liner, or a combination of the three, which led to the liner disassociating from the humeral tray.However, this cannot be confirmed because the devices were not available for evaluation.(h4) device manufacture date: 08-mar-2016.(h6) evaluation codes: 1924, 2923.Section h11: the following sections have corrected information: (b3) date of event: on (b)(6) 2019.(d4) model number: na.(section f) please disregard f6 and f8.These were entered in error.(h1) type of reportable event: serious injury.(h5) labeled for single use?: yes.

Brand Name
EQUINOXE
Common Device Name
EQUINOXE REVERSE 46MM HUMERAL LINER +2.5
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key8649510
Report Number1038671-2019-00294
Device Sequence Number11347968
Product Code KWT
UDI-Device Identifier10885862086747
UDI-Public10885862086747
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2021
Device Model NumberEQUINOXE REVERSE 46MM HUMERAL LINER +2.5
Device Catalogue Number320-46-03
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/03/2019
Initial Date Received by Manufacturer 05/03/2019
Supplement Date Received by Manufacturer07/20/2020
Initial Report FDA Received Date05/29/2019
Supplement Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;